Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 86238, 26 pages
http://dx.doi.org/10.1155/IJMMS/2006/86238

Inversion formulas for Riemann-Liouville transform and its dual associated with singular partial differential operators

Department of Mathematics, Faculty of Sciences of Tunis, University Tunis El Manar, 2092 Tunis, Tunisia

Received 21 May 2005; Revised 27 September 2005; Accepted 20 October 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [16 citations]

The following is the list of published articles that have cited the current article.

  • N. B. Hamadi, and L. T. Rachdi, “Weyl transforms associated with the Riemann-Liouville operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, pp. 1–19, 2006. View at Publisher · View at Google Scholar
  • Fethi Soltani, “Sonine transform associated to the Dunkl kernel on the real line,” Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), vol. 4, 2008. View at Publisher · View at Google Scholar
  • M. Dziri, and G. Sinnamon, “A formula for the norm of an averaging operator on weighted Lebesgue space,” Integral Transforms and Special Functions, vol. 21, no. 1, pp. 25–33, 2010. View at Publisher · View at Google Scholar
  • XueCheng Wang, “A Beurling–Hörmander theorem associated with the Riemann–Liouville operator,” Pacific Journal of Mathematics, vol. 251, no. 1, pp. 239–255, 2011. View at Publisher · View at Google Scholar
  • Besma Amri, and Lakhdar T. Rachdi, “Beckner Logarithmic Uncertainty Principle For The Riemann–Liouville Operator,” International Journal of Mathematics, pp. 1350070, 2013. View at Publisher · View at Google Scholar
  • Besma Amri, and Lakhdar T. Rachdi, “Calderon-reproducing formula for singular partial differential operators,” Integral Transforms and Special Functions, pp. 1–15, 2014. View at Publisher · View at Google Scholar
  • Hleili Khaled, and Omri Slim, “An L p - L q version of Miyachi’s theorem for the Riemann-Liouville operator,” Indian Journal of Pure and Applied Mathematics, vol. 46, no. 2, pp. 121–138, 2015. View at Publisher · View at Google Scholar
  • Besma Amri, and Lakhdar T. Rachdi, “Uncertainty Principle in Terms of Entropy for the Riemann–Liouville Operator,” Bulletin of the Malaysian Mathematical Sciences Society, 2015. View at Publisher · View at Google Scholar
  • N. B. Hamadi, “Generalized homogeneous Besov spaces associated with the Riemann–Liouville operator,” International Journal of Mathematics, pp. 1550012, 2015. View at Publisher · View at Google Scholar
  • Baccar, Hamadi, Herch, and Meherzi, “Inversion of the Riemann-Liouville operator and its dual using wavelets,” Opuscula Mathematica, vol. 35, no. 6, pp. 867–887, 2015. View at Publisher · View at Google Scholar
  • Lakhdar Tannech Rachdi, Besma Amri, and Chirine Chettaoui, “Lp-boundedness for the littlewood-paley g-function connected with the riemann-liouville operator,” Kyungpook Mathematical Journal, vol. 56, no. 1, pp. 185–220, 2016. View at Publisher · View at Google Scholar
  • C. Baccar, and N. B. Hamadi, “Localization operators of the wavelet transform associated to the Riemann–Liouville operator,” International Journal of Mathematics, pp. 1650036, 2016. View at Publisher · View at Google Scholar
  • Khaled Hleili, “Calderón’s reproducing formulas and extremal functions for the Riemann–Liouville $$L^2$$ L 2 -multiplier operators,” Journal of Pseudo-Differential Operators and Applications, 2016. View at Publisher · View at Google Scholar
  • Baccar, Ben Hamadi, and Omri, “Fourier multipliers associated with singular partial differential operators,” Operators and Matrices, vol. 11, no. 1, pp. 37–53, 2017. View at Publisher · View at Google Scholar
  • Lakhdar T. Rachdi, and Hajer Herch, “Uncertainty principles for continuous wavelet transforms related to the Riemann–Liouville operator,” Ricerche di Matematica, 2017. View at Publisher · View at Google Scholar
  • Hatem Mejjaoli, and Slim Omri, “Boundedness and compactness of Reimann–Liouville two-wavelet multipliers,” Journal of Pseudo-Differential Operators and Applications, 2018. View at Publisher · View at Google Scholar